# SDR IPXA2025031356614

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,702 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFM J/C:EO-24301-JIC001 FOUND SKIN CRACK AT STA 1725.50 NEAR S-7R.(REPAIR) I.A.W. EGAT W/S NO.50164 PAGE:4 OF 16 STEP:11 TABLE:II (PAGE:11 OF 16) PART NO.8 & 9, COMPLETED TO MACHINE THE FILLER AT STA 1725.50 NEAR S-7R.
